iBusiness

Vol.2 No.2(2010), Paper ID 1961, 5 pages

DOI:10.4236/ib.2010.22023

 

Evaluation of Social Risk Using Structural Equation Model

 

Wei Shan, Hengwen Liu, Yichao Pan, Hengqing Tong

 

 

Copyright © 2010 Wei Shan, Hengwen Liu, Yichao Pan, Hengqing Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Shan, H. Liu, Y. Pan and H. Tong, "Evaluation of Social Risk Using Structural Equation Model," iBusiness, Vol. 2 No. 2, 2010, pp. 188-192. doi: 10.4236/ib.2010.22023.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.